with weight gain as lost 15 lbs recently and don't want to regain it. Also- I don't have pain with the RLS - just jumpy legs, tingling (do you have tingling with RLS) and extends to arms sometimes. Afraid to start Gaba for side effects - again no pain, just leg sensations galore.
Please do yourself a favor - see your doctor and ask him all of your questions - if he has no answers for you, I suggest
you find another doctor who can help you.
I feel for you and hope that things turn around for you.
You will gain weight with Gabapentin - and yes, it has many other side effects - look it up on this site.
Good luck and God bless.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2011 • 4 answers
Posted 26 Sep 2014 • 3 answers
Posted 20 Sep 2016 • 1 answer
Posted 2 Oct 2016 • 0 answers
Gabapentin caused my RLS. I was on Gabapentin for 12 years at 2400mgss a day. I developed RLS and I?
Posted 12 days ago • 1 answer